U.S. doctors online nowAsk doctors free
Serbia
A 57-year-old female asked:

can i take one antihistaminic at moorning and another one at nigt? for alergic reactions.

1 doctor answer6 doctors weighed in
Dr. Justin Greiwe
A Verified Doctoranswered
A US doctor answeredLearn more
Yes but...: Antihistamines can be taking twice a day safely if required but there are other treatments available. If by allergic reaction you are referring to seasonal allergies, the gold-standard therapy is daily nasal steroid sprays and/or antihistamine nasal sprays. Nasal saline rinses, avoidance measures, and if refractory to treatment, allergy shots can also be helpful. See an Allergist for more details.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 21-year-old member asked:

I have bad reactions to cold temperatures, but my symptoms dont sound like raynauds. What could they mean?

3 doctor answers6 doctors weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Some other causes: Some people feel quite uncomfortable in colder temperatures, a condition called cold intolerance or cold sensitivity. If the vasospasm of raynaud's phenomenon is not present, then the cold intolerance is probably due to other causes instead of raynaud's. Other causes include hypothyroidism, other hormonal imbalances, anemia, older age, low body weight with low body fat, etc...
CA
A 28-year-old member asked:

Are there adverse reactions to epi-pens?

2 doctor answers4 doctors weighed in
Dr. Steven Machtinger
Allergy and Immunology 44 years experience
Yes: The greatest danger is injecting Epinephrine into your thumb. This occurs if you hold your thumb over the orange end while holding the blue end against the thigh. The needle comes out of the orange end! older persons with coronary artery narrowing should use Epipen (epinephrine) with caution. Nausea and hyperactivity are brief occasional adverse effects. Epipen (epinephrine) is a very safe & effective medication.
A 30-year-old member asked:

What are the possible reactions?

2 doctor answers6 doctors weighed in
Dr. Manav Singla
Allergy and Immunology 23 years experience
Local & systemic: There are two types of adverse reactions that occur with immunotherapy: local and/or systemic reactions.
A 53-year-old member asked:

Is there a hydracodone medicine that does not have other ingredients as I have a terrible reaction to the nsaids ?

3 doctor answers6 doctors weighed in
Dr. David Rosenfeld
Pain Management 27 years experience
No: All available hydrocodone products on the market contain either Acetaminophen (tylenol) or ibuprofen.
UT
A 67-year-old member asked:

How long does it take for injected cortisone to leave the body? 20+ in 2011 w/ very bad reaction. Overall health has deteriotated past two years.

2 doctor answers4 doctors weighed in
Dr. David Escobar
Dr. David Escobaranswered
Family Medicine 9 years experience
Half-life 8 hours: It generally takes 8-12 hours for half of the cortisone to be cleared by your body; however, your adrenal function could be suppressed for 2-3 years after a single dose. I would see your physician and have them test your adrenal function - and (perhaps) see if the same issue that lead to your treatment with a cs is still present.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Oct 24, 2017

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.